Alert archive / Arkansas / Flash Flood Warnings in 1997

Flash Flood Warning 45, NWS Shreveport, LA

April 5, 1997Columbia County, Arkansas

NWS Shreveport, LA issued this flash flood warning at Apr 5, 1997, 2:22 AM CST for Columbia County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 1997, 2:22 AM CST (08:22 UTC)
Expired
Apr 5, 1997, 6:30 AM CST
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Whole counties

County Columbia County, AR

The radar

The Shreveport radar (KSHV), 102 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 1997-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 1997-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSHV 050822
FFWSHV
ARC027-051230-
 
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
222 AM CST SAT APR 5 1997
 
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
FLASH FLOOD WARNING EFFECTIVE UNTIL  630 AM CST
FOR THE FOLLOWING AREA...
 
IN SOUTHWEST ARKANSAS
 
   ...COLUMBIA COUNTY
 
AT 220 AM CST...DOPPLER RADAR IN SHREVEPORT CONTINUED INDICATING A
NEARLY STATIONARY 25 TO 30 MILE WIDE AREA OF SHOWERS AND THUNDERSTORMS
STRETCHING FROM NEAR CAMDEN ARKANSAS SOUTHWEST INTO EAST TEXAS. WHILE
THE AREA OF RAIN WAS NEARLY STATIONARY...INDIVIDUAL SHOWERS AND
THUNDERSTORMS WERE MOVING NORTH NORTHEAST AT 35 TO 40 MPH THROUGH THE
AREA. SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THIS AREA EARLIER
TONIGHT PRODUCED ESTIMATED RAINFALL TOTALS OF GREATER THAN 4 INCHES
ACROSS COLUMBIA COUNTY.
 
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IN LESS THAN AN HOUR ARE
EXPECTED THROUGH 500 AM. THIS ADDITIONAL RAINFALL WILL ADD TO THE
EXTENSIVE FLOODING OF STREETS IN MAGNOLIA AS WELL AS RURAL HIGHWAYS AND
LOW LYING AREAS ACROSS COLUMBIA COUNTY THROUGH 600 AM.
 
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLOODS AND FLASH FLOODNS. IF FLASH FLOODING IS
OBSERVED...MOVE QUICKLY TO HIGHER GROUND.
 
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED
IMMEDIATELY.
 
11/18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 2:11 AM CST, 11 minutes earlier.

Area forecast discussion, Apr 5, 2:11 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 AM CST SAT APR 5 1997

LINE OF STG TSTMS CONTS ACRS THE AREA EARLY THIS MORNING. PRIMARY
PROBLEM HAS BEEN XTRMLY HVY RAFL...NO SVR RPTS HAVE BEEN RCVD IN THE
LAST COUPLE HRS. LINE HAS CRNTLY GONE STNRY AND THIS WILL COMPOUND
THE FLOODING PRBLMS ALREADY IN PROGRESS. FIRST SAT PICTURE OUT OF
ECLIPSE SEEMS TO INDICATE THAT THE DRY PUNCH IS STARTING TO PUSH OUT
INTO TX BY THE SHARPENING OF THE BACK CLD EDGE. HOPEFULLY THIS WILL
GET THE FRONT AND THE LINE OF STMS MOVG IN THE NEXT COUPLE HRS.

LTST MDLS DO NOT REALLY LINE UP WITH CRNT CONDITIONS AS WINDS HAVE
ALREADY SHFTD TO WSW AT SHV...ABT 6 TO 8 HRS AHD OF THE LTST RUC. THE
ONLY SCENARIO THAT MAKES SENSE IS THAT THE SFC BNDRY HAS MOVD AHD OF
THE MAIN SYSTEM AND NOW THE BNDRY AND ITS ASSOCIATED LINE OF TSTMS
HAVE STALLED UNTIL THE UPR SYSTEM CATCHES UP. IF THE MDLS ARE CORRECT
IN THE HANDLING OF THE UPR SYSTEM THEN WE MAY SEE THIS LINE TRAINING
OVR THE SAME AREA FOR ANOTHER 3 TO 6 HRS. WITH THIS IN MIND...FFA
WILL BE CONTD INTO MIDDAY TDA. XPCT PRECIP TO END ACRS NW LA ARND MID
MORNING AND EXIT THE CWA BY LATE AFTN. VRY DEEP DRY AIR WILL THEN MOV
OVR THE AREA SO WE CAN DRY OUT.

WIDE DISCREPENCIES BTWN MDL GUIDANCES AGAIN THIS MORNING. NGM STILL
LOOKS TOO WARM AS CLDS WILL LKLY NOT CLR OUT AS EARLY AS SUGGESTED ON
FWC. FAN MAXES FOR TDA LOOK PRETTY GOOD...BUT WILL HEDGE A CATEGORY
WARMER TO BE ON THE SAFE SIDE. WILL GO WITH THE WARM NGM FOR SUNDAY
AS VRY DRY AIR AND SW WINDS WILL PREVAIL. MINS ARE PRETTY CLOSE BTWN
THE MDLS SO WILL ACCEPT THEM MOSTLY.

SHV 73/53/77/46 8000     MLU 74/53/77/47 8100

5

In the hours before

Special weather statement, Apr 5, 12:49 AM CST, 1 hour 33 minutes before
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-050645-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1228 AM CST SAT APR 5 1997

...A TORNADO WATCH IS IN EFFECT UNTIL 400 AM FOR A LARGE PORTION
OF NORTHEAST TEXAS...NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS...

...FLASH FLOOD WATCH IN EFFECT FOR THE REMAINDER OF THE NIGHT FOR
NORTHWEST LOUISIANA...NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...

AT 1230 AM DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
FROM JUST WEST OF EL DORADO ARKANSAS TO SHREVEPORT TO LUFKIN TEXAS.
THE STRONGEST STORMS WERE OCCURRING IN THE SHREVEPORT AREA...NEAR
MAGNOLIA ARKANSAS AND NEAR CENTER TEXAS.

SOME OF THE STRONGER STORMS WILL PRODUCE 40 TO 50 MPH WINDS
...DANGEROUS LIGHTNING...AND FROM ONE TO TWO INCHES OF RAIN PER HOUR.
THE HEAVY RAINS WILL CONTINUE TO PRODUCE FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS ALONG WITH FLOODING OF SOME ROADWAYS.

FLASH FLOOD WARNINGS CONTINUE IN EFFECT FOR CADDO...BOSSIER...WEBSTER
PARISHES IN NORTHWEST LOUISIANA...AND PANOLA...SHELBY AND NACOGDOCHES
COUNTIES IN NORTHEAST TEXAS UNTIL 400 AM.

FLASH FLOOD WARNING REMAIN IN EFFECT UNTIL 230 AM FOR HARRISON COUNTY
IN NORTHEAST TEXAS AND COLUMBIA COUNTY IN SOUTHWEST ARKANSAS.

DOPPLER RADAR ESTIMATES THAT TWO TO FOUR INCHES OF RAIN HAS FALLEN
OVER A LARGE PORTION OF NORTHEAST TEXAS...NORTHWEST LOUISIANA AND
SOUTHWEST xARKANSAS WITH ISOLATED SIX INCH AMOUNTS REPORTED.

IV
Local storm report, Apr 5, 1:20 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CST SAT APR 05 1997

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0520 PM    1 E EMERSON               AR   TSTM WINDS
04/04/97   COLUMBIA                       NUMEROUS TREES DOWN ACROSS
                                          COUNTY ROAD 46 JUST OFF
                                          HWY 98. 1 HOUSE DAMAGED.
                                          20 LARGE TREES SNAPPED OFF
                                          ABOUT 20 FEET ABOVE THE
                                          GROUND.  PATH LENGTH OF
                                          DAMAGE WAS AROUND 400
                                          YARDS.

0530 PM    3 SW HAYNESVILLE          LA   WIND DAMAGE
04/04/97   CLAIBORNE                      TREES DOWN ACROSS PARISH
                                          ROAD 521.

0610 PM    2 W EL DORADO             AR   WIND DAMAGE
04/04/97   UNION                          FEW HOUSES DAMAGE BY
                                          STRAIGHT LINE WINDS.

0612 PM    1 W EL DORADO             AR   WIND DAMAGE
04/04/97   UNION                          TREES DOWN INCLUDING ONE
                                          ACROSS VEHICLE WITH PERSON
                                          TRAPPED INSIDE.

0750 PM    HOMER                     LA   FLOODING
04/04/97   CLAIBORNE                      FLOODING OCCURED IN THE
                                          CITY WITH SOME ROADS
                                          HAVING TO BE CLOSED.

0838 PM    BENTON                    LA   .75 INCH HAIL
04/04/97   BOSSIER

0930 PM    SPRINGHILL                LA   FLOODING
04/04/97   WEBSTER                        FLOODING ON HIGHWAY 7 AND
                                          MAINSTREET IN THE TOWN OF
                                          SPRINGHILL.

0930 PM                              LA   FLOODING
04/04/97   BOSSIER                        FLOODING WITH 8 TO 12
                                          INCHES OF WATER ACROSS
                                          PORTIONS OF ROADS ACROSS
                                          PARISH

0935 PM    GREENWOOD                 LA   FLOODING
04/04/97   CADDO                          EVACUATIONS NEEDED IN THE
                                          GREENWAY APARTMENTS DUE TO
                                          HIGH WATER.

0940 PM    HOMER                     LA   FLOODING
04/04/97   CLAIBORNE                      HWY 520 CLOSED DUE TO
                                          FLOODING.  RAYMOND SMITH
                                          ROAD CLOSED DUE TO A
                                          COLVET BEING WASHED OUT.

0950 PM    SHREVEPORT                LA   FLOODING
04/04/97   CADDO                          LA 1 AT NORTH MARKET (LA
                                          71) FLOODED.

0950 PM    5 NE BENTON               LA   1.00 INCH HAIL
04/04/97   BOSSIER

1000 PM                              AR   FLOODING
04/04/97   UNION                          3 TO 12 INCHES OF WATER
                                          OVER PORTIONS OF ROADS
                                          ACROSS THE COUNTY.

1000 PM    EL DORADO                 AR   FLOODING
04/04/97   UNION                          HWY 15 COMPLETELY CLOSED
                                          DUE TO HIGH WATER.
                                          NUMEROUS STREETS ALSO UNDER
                                          WATER IN THE CITY.

1000 PM    SCOTTSVILLE               TX   TSTM WINDS
04/04/97   HARRISON                       SEVERAL TREES DOWN ACROSS
                                          F.M. 2625.

1015 PM    CARTAGE                   TX   FLOODING
04/04/97   PANOLA                         NUMEROUS REPORTS OF FLOOD-
                                          ING INCLUDING HWY 79 WITH
                                          2 FEET OF WATER ACROSS
                                          IT THROUGH TOWN.

1025 PM    BENTON                    LA   FLOODING
04/04/97   BOSSIER                        ONE FOOT OF WATER ACROSS
                                          HWY 3 IN TOWN.

1035 PM    SPRINGHILL                LA   FLOODING
04/04/97   WEBSTER                        4 FEET OF WATER ON HWY 7
                                          AND 157.

1048 PM    NEW SUMMERFIELD           TX   TSTM WINDS
04/04/97   CHEROKEE                       TREES DOWN ALONG HWY 110.

1050 PM    RUSK                      TX   TSTM WINDS
04/04/97   CHEROKEE                       SEVERAL TREES DOWN ALONG
                                          HWY 10.

1100 PM    5 W HENDERSON             TX   WIND DAMAGE
04/04/97   RUSK                           TREES DOWN ON F.M. 13.

1100 PM    5 S HENDERSON             TX   WIND DAMAGE
04/04/97                                  TREES DOWN.

1130 PM    SPRINGHILL                LA   HEAVY RAINFALL
04/04/97   WEBSTER                        6 INCHES OF RAINFALL
                                          RECORDED IN A FOUR HOUR
                                          PERIOD FROM 730 TO 1130 PM.

1135 PM    SCOTTSVILLE               TX   FLOODING
04/04/97   HARRISON                       FLOODING OCCURING IN TOWN.
                                          SEVERAL STREETS UNDER
                                          WATER.

1135 PM    MAGNOLIA                  AR   FLOODING
04/04/97   COLUMBIA                       NUMEROUS REPORTS OF
                                          FLOODING
                                          INSIDE CITY ALONG WITH
                                          LOCAL HOSPITAL REPORTING 1
                                          FOOT OF WATER IN PARKING
                                          LOT.

1145 PM    2 N CENTER POINT          AR   TSTM WIND
04/04/97   HOWARD                         LARGE TREE DOWN ACROSS HWY
                                          4.

1155 PM    10 NW BLEVINS             AR   TSTM WIND
04/04/97   HEMPSTEAD                      TREES DOWN ACROSS HWY 24

1250 AM    MAGNOLIA                  AR   FLOODING
04/05/97   COLUMBIA                       WATER IN SOME HOUSES.
                                          HWY 79 AND 371 BARRICADED.

10
Local storm report, Apr 5, 1:21 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CST SAT APR 05 1997

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0520 PM    1 E EMERSON               AR   TSTM WINDS
04/04/97   COLUMBIA                       NUMEROUS TREES DOWN ACROSS
                                          COUNTY ROAD 46 JUST OFF
                                          HWY 98. 1 HOUSE DAMAGED.
                                          20 LARGE TREES SNAPPED OFF
                                          ABOUT 20 FEET ABOVE THE
                                          GROUND.  PATH LENGTH OF
                                          DAMAGE WAS AROUND 400
                                          YARDS.

0530 PM    3 SW HAYNESVILLE          LA   WIND DAMAGE
04/04/97   CLAIBORNE                      TREES DOWN ACROSS PARISH
                                          ROAD 521.

0610 PM    2 W EL DORADO             AR   WIND DAMAGE
04/04/97   UNION                          FEW HOUSES DAMAGE BY
                                          STRAIGHT LINE WINDS.

0612 PM    1 W EL DORADO             AR   WIND DAMAGE
04/04/97   UNION                          TREES DOWN INCLUDING ONE
                                          ACROSS VEHICLE WITH PERSON
                                          TRAPPED INSIDE.

0750 PM    HOMER                     LA   FLOODING
04/04/97   CLAIBORNE                      FLOODING OCCURED IN THE
                                          CITY WITH SOME ROADS
                                          HAVING TO BE CLOSED.

0838 PM    BENTON                    LA   .75 INCH HAIL
04/04/97   BOSSIER

0930 PM    SPRINGHILL                LA   FLOODING
04/04/97   WEBSTER                        FLOODING ON HIGHWAY 7 AND
                                          MAINSTREET IN THE TOWN OF
                                          SPRINGHILL.

0930 PM                              LA   FLOODING
04/04/97   BOSSIER                        FLOODING WITH 8 TO 12
                                          INCHES OF WATER ACROSS
                                          PORTIONS OF ROADS ACROSS
                                          PARISH

0935 PM    GREENWOOD                 LA   FLOODING
04/04/97   CADDO                          EVACUATIONS NEEDED IN THE
                                          GREENWAY APARTMENTS DUE TO
                                          HIGH WATER.

0940 PM    HOMER                     LA   FLOODING
04/04/97   CLAIBORNE                      HWY 520 CLOSED DUE TO
                                          FLOODING.  RAYMOND SMITH
                                          ROAD CLOSED DUE TO A
                                          COLVET BEING WASHED OUT.

0950 PM    SHREVEPORT                LA   FLOODING
04/04/97   CADDO                          LA 1 AT NORTH MARKET (LA
                                          71) FLOODED.

0950 PM    5 NE BENTON               LA   1.00 INCH HAIL
04/04/97   BOSSIER

1000 PM                              AR   FLOODING
04/04/97   UNION                          3 TO 12 INCHES OF WATER
                                          OVER PORTIONS OF ROADS
                                          ACROSS THE COUNTY.

1000 PM    EL DORADO                 AR   FLOODING
04/04/97   UNION                          HWY 15 COMPLETELY CLOSED
                                          DUE TO HIGH WATER.
                                          NUMEROUS STREETS ALSO UNDER
                                          WATER IN THE CITY.

1000 PM    SCOTTSVILLE               TX   TSTM WINDS
04/04/97   HARRISON                       SEVERAL TREES DOWN ACROSS
                                          F.M. 2625.

1015 PM    CARTAGE                   TX   FLOODING
04/04/97   PANOLA                         NUMEROUS REPORTS OF FLOOD-
                                          ING INCLUDING HWY 79 WITH
                                          2 FEET OF WATER ACROSS
                                          IT THROUGH TOWN.

1025 PM    BENTON                    LA   FLOODING
04/04/97   BOSSIER                        ONE FOOT OF WATER ACROSS
                                          HWY 3 IN TOWN.

1035 PM    SPRINGHILL                LA   FLOODING
04/04/97   WEBSTER                        4 FEET OF WATER ON HWY 7
                                          AND 157.

1048 PM    NEW SUMMERFIELD           TX   TSTM WINDS
04/04/97   CHEROKEE                       TREES DOWN ALONG HWY 110.

1050 PM    RUSK                      TX   TSTM WINDS
04/04/97   CHEROKEE                       SEVERAL TREES DOWN ALONG
                                          HWY 10.

1100 PM    5 W HENDERSON             TX   WIND DAMAGE
04/04/97   RUSK                           TREES DOWN ON F.M. 13.

1100 PM    5 S HENDERSON             TX   WIND DAMAGE
04/04/97                                  TREES DOWN.

1130 PM    SPRINGHILL                LA   HEAVY RAINFALL
04/04/97   WEBSTER                        6 INCHES OF RAINFALL
                                          RECORDED IN A FOUR HOUR
                                          PERIOD FROM 730 TO 1130 PM.

1135 PM    SCOTTSVILLE               TX   FLOODING
04/04/97   HARRISON                       FLOODING OCCURING IN TOWN.
                                          SEVERAL STREETS UNDER
                                          WATER.

1135 PM    MAGNOLIA                  AR   FLOODING
04/04/97   COLUMBIA                       NUMEROUS REPORTS OF
                                          FLOODING
                                          INSIDE CITY ALONG WITH
                                          LOCAL HOSPITAL REPORTING 1
                                          FOOT OF WATER IN PARKING
                                          LOT.

1145 PM    2 N CENTER POINT          AR   TSTM WIND
04/04/97   HOWARD                         LARGE TREE DOWN ACROSS HWY
                                          4.

1155 PM    10 NW BLEVINS             AR   TSTM WIND
04/04/97   HEMPSTEAD                      TREES DOWN ACROSS HWY 24

1250 AM    MAGNOLIA                  AR   FLOODING
04/05/97   COLUMBIA                       WATER IN SOME HOUSES.
                                          HWY 769 AND 371 BARRICADED.

10
Local storm report, Apr 5, 1:38 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OFFICE SHREVEPORT LA
238 AM CDT SAT APR 05 1997

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0050 AM    EMERSON                   AR   WIND DAMAGE
04/05/97   COLUMBIA                       TREES DOWN

0100 AM    5 S MAGNOLIA              AR   FLOODING
04/05/97   COLUMBIA                       BRIDGES WASHED OUT ON
                                          SEVERAL COUNTY ROADS

0110 AM    2 S MAGNOLIA              AR   FLOODING
04/05/97   COLUMBIA                       WATER OVER BRIDGE ON HWY
                                          19

0215 AM    SHREVEPORT                LA   FLOODING
04/05/97   CADDO                          TRAFFIC CIRCLE AT HWY ONE
                                          AND 71 UNDER
                                          WATER...JEFFERSON PAGE AND
                                          DAWSON ROAD CLOSED DUE TO
                                          HIGH WATER. WALLACE LAKE
                                          AT MAYO CLOSED DUE TO HIGH
                                          WATER. HAMPTON LANE AT CROSS
                                          LAKE UNDER WATER. POLICE
                                          CARS STALLED IN SEVERAL
                                          LOCATIONS DUE TO HIGH WATER.

0220 AM    BENTON                    LA   FLOODING
04/05/97   BOSSIER                        WATER OVER SEVERAL ROADS

IV
Local storm report, Apr 5, 1:45 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OFFICE SHREVEPORT LA
145 AM CST FRI APR 05 1997

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0340 PM    JOAQUIN                   TX   WIND DAMAGE
04/04/97   SHELBY                         TREES DOWN

1205 AM    5 S CENTER                TX   FLOODING
04/05/97   SHELBY                         FM 138 CLOSED DUE TO HIGH
                                          WATER

0130 AM    JOAQUIN                   TX   FLOODING
04/05/97   SHELBY                         WATER OVER HIGHWAY 7

IV
Local storm report, Apr 5, 1:47 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OFFICE SHREVEPORT LA
145 AM CST FRI APR 05 1997

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0340 PM    JOAQUIN                   TX   WIND DAMAGE
04/04/97   SHELBY                         TREES DOWN

1205 AM    5 S CENTER                TX   FLOODING
04/05/97   SHELBY                         FM 138 CLOSED DUE TO HIGH
                                          WATER

0130 AM    JOAQUIN                   TX   FLOODING
04/05/97   SHELBY                         WATER OVER HIGHWAY 7

IV

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:56 PM CSTFlash Flood WarningSHVUnion4 hr
Apr 4, 10:29 PM CSTFlash Flood WarningSHVColumbia4 hr
Apr 4, 11:21 PM CSTSevere Thunderstorm WarningSHVHempstead, Howard54 min
Apr 5, 12:35 AM CSTSevere Thunderstorm WarningSHVColumbia, Lafayette40 min
Apr 5, 3:44 AM CSTFlash Flood WarningSHVUnion2 hr

Nearby

Flash Flood Warnings in Arkansas, 1997Every flash flood warning in 1997

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.